# SDR AALA202202213220

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,747 hours, 10,477 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFF AIRCRAFT R4 DOOR SLIDE BUSTLE SWEEPER SKIRT IS TORN (051-004). REMOVED AND REPLACED R4 DOOR SLIDE BUSTLE SWEEPER SKIRT PER SRM 51-40-02-0G.
